# SDR SIMA20250117007

- Difficulty date: January 17, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N222NS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000528
- Aircraft time: 22,056 hours, 15,024 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066065001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SHEAR CLIP AT FR 85 BETWEEN STGR 28R AND 27R. (LEVEL 2 CORROSION).  REMOVED AND REPLACED SHEAR CLIP AT FR 85 BETWEEN STGR 28R AND 27R IAW EMB 175 SRM 51-40-08.
